Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 10, 2018, 3:10 AM CDT. It took effect at May 10, 2018, 9:16 PM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2018, 3:10 AM CDT (08:10 UTC)
- In effect from
- May 10, 2018, 9:16 PM CDT
- Expired
- May 12, 2018, 7:00 AM CDT
- In force
- 34 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
739 WHUS73 KMKX 100810 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 310 AM CDT Thu May 10 2018 ...Northeast Winds Increase Tonight... LMZ643-101615- /O.NEW.KMKX.SC.Y.0049.180511T0300Z-180511T1200Z/ Sheboygan to Port Washington WI- 310 AM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT FRIDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 10 PM this evening to 7 AM CDT Friday. * WINDS: Becoming northeast this afternoon and increasing to 15 to 20 knots this evening, diminishing toward morning. * WAVES: Waves building to 4 to 5 feet this evening, diminishing by morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-101615- /O.NEW.KMKX.SC.Y.0049.180511T0600Z-180512T0600Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 310 AM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect from 1 AM Friday to 1 AM CDT Saturday. * WINDS: Becoming northeast this afternoon and increasing to 15 to 20 knots this evening. * WAVES: Building to 4 to 5 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
9 follow-up statements
362 WHUS73 KMKX 101459 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 959 AM CDT Thu May 10 2018 ...Northeast Winds Increase This Evening... LMZ643-102300- /O.CON.KMKX.SC.Y.0049.180511T0300Z-180511T1200Z/ Sheboygan to Port Washington WI- 959 AM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT FRIDAY... * WINDS: Becoming northeast this afternoon and increasing to 15 to 25 knots this evening, diminishing toward morning. * WAVES: Waves building to 4 to 5 feet this evening, diminishing by morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-102300- /O.CON.KMKX.SC.Y.0049.180511T0600Z-180512T0600Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 959 AM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY... * WINDS: Becoming northeast this afternoon and increasing to 15 to 25 knots this evening. * WAVES: Building to 4 to 6 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Hentz www.weather.gov/mkx
392 WHUS73 KMKX 102021 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 321 PM CDT Thu May 10 2018 ...Increasing Northeast Winds and Waves... LMZ643-110430- /O.CON.KMKX.SC.Y.0049.180511T0300Z-180511T1200Z/ Sheboygan to Port Washington WI- 321 PM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT FRIDAY... * WINDS: Northeast and increasing to 15 to 25 knots this evening, diminishing to 10 to 20 knots toward morning. * WAVES: Waves building to 4 to 5 feet this evening, diminishing by morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644>646-110430- /O.CON.KMKX.SC.Y.0049.180511T0600Z-180512T0600Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 321 PM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM FRIDAY TO 1 AM CDT SATURDAY... * WINDS: Becoming northeast and increasing to 15 to 25 knots this evening. * WAVES: Building to 4 to 6 feet after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ Hentz www.weather.gov/mkx
388 WHUS73 KMKX 110216 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 916 PM CDT Thu May 10 2018 ...GUSTY ONSHORE WINDS AND BUILDING WAVES EXPECTED THROUGH FRIDAY... LMZ644>646-111030- /O.EXT.KMKX.SC.Y.0049.180511T0216Z-180512T0600Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 916 PM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY... The Small Craft Advisory is now in effect until 1 AM CDT Saturday. * WINDS: Northeast 15 to 20 knots with gusts to 25 knots. * WAVES: Building to 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-111030- /O.EXT.KMKX.SC.Y.0049.180511T0216Z-180511T1200Z/ Sheboygan to Port Washington WI- 916 PM CDT Thu May 10 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY... The Small Craft Advisory is now in effect until 7 AM CDT Friday. * WINDS: Northeast 15 to 20 knots with gusts to 25 knots, diminishing to 10 to 20 knots toward morning. * WAVES: Waves 4 to 6 feet this evening, diminishing by morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
795 WHUS73 KMKX 110813 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 313 AM CDT Fri May 11 2018 ...GUSTY ONSHORE WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... LMZ644>646-111615- /O.CON.KMKX.SC.Y.0049.000000T0000Z-180512T0600Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 313 AM CDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... * WINDS: Northeast 15 to 20 knots with gusts to 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ643-111200- /O.CON.KMKX.SC.Y.0049.000000T0000Z-180511T1200Z/ Sheboygan to Port Washington WI- 313 AM CDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS: Northeast 10 to 20 knots...gradually diminishing. * WAVES: Waves diminishing to 3 to 4 feet this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
985 WHUS73 KMKX 111432 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 932 AM CDT Fri May 11 2018 ...GUSTY ONSHORE WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... LMZ644>646-112245- /O.EXT.KMKX.SC.Y.0049.000000T0000Z-180512T0900Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 932 AM CDT Fri May 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY... The Small Craft Advisory is now in effect until 4 AM CDT Saturday. * WINDS: Northeast at 15 to 20 knots with gusts to 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DDV www.weather.gov/mkx
185 WHUS73 KMKX 112002 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 302 PM CDT Fri May 11 2018 ...GUSTY ONSHORE WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... LMZ644>646-120415- /O.CON.KMKX.SC.Y.0049.000000T0000Z-180512T0900Z/ Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 302 PM CDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS: East to Northeast at 15 to 20 knots with gusts to 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ DDV www.weather.gov/mkx
215 WHUS73 KMKX 120234 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 934 PM CDT Fri May 11 2018 ...GUSTY ONSHORE WINDS AND HIGH WAVES EXPECTED THROUGH TONIGHT... LMZ645-646-121045- /O.EXT.KMKX.SC.Y.0049.000000T0000Z-180512T1400Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 934 PM CDT Fri May 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT SATURDAY... The Small Craft Advisory is now in effect until 9 AM CDT Saturday. * WINDS: East to Northeast at 15 to 20 knots with gusts to 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644-120900- /O.CON.KMKX.SC.Y.0049.000000T0000Z-180512T0900Z/ Port Washington to North Point Light WI- 934 PM CDT Fri May 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS: East to Northeast at 15 to 20 knots with gusts to 25 knots. * WAVES: 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
448 WHUS73 KMKX 120836 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 336 AM CDT Sat May 12 2018 ...HIGH WAVES SLOWLY DIMINISHING THIS MORNING... LMZ645-646-121400- /O.CAN.KMKX.SC.Y.0049.000000T0000Z-180512T1400Z/ /O.NEW.KMKX.SC.Y.0050.180512T0900Z-180512T1400Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 336 AM CDT Sat May 12 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... The National Weather Service in Milwaukee/Sullivan has issued a Small Craft Advisory...which is in effect until 9 AM CDT this morning. * WINDS: Northeast at 10 to 20 knots. * WAVES: 4 to 6 feet decreasing to 3 to 4 feet later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ LMZ644-121200- /O.EXT.KMKX.SC.Y.0049.000000T0000Z-180512T1200Z/ Port Washington to North Point Light WI- 336 AM CDT Sat May 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Small Craft Advisory is now in effect until 7 AM CDT this morning. * WINDS: Northeast at 10 to 20 knots. * WAVES: 4 to 6 feet diminishing to 3 to 4 feet early this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx MBK
720 WHUS73 KMKX 121204 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 704 AM CDT Sat May 12 2018 ...HIGH WAVES SLOWLY DIMINISHING THIS MORNING... LMZ644-121315- /O.EXP.KMKX.SC.Y.0049.000000T0000Z-180512T1200Z/ Port Washington to North Point Light WI- 704 AM CDT Sat May 12 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... The Small Craft Advisory is no longer in effect. $$ LMZ645-646-121400- /O.CON.KMKX.SC.Y.0050.000000T0000Z-180512T1400Z/ North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 704 AM CDT Sat May 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WINDS: Northeast at 10 to 20 knots. * WAVES: 4 to 6 feet decreasing to 3 to 4 feet later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 9, 11:30 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 9, 11:30 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1130 PM CDT Wed May 9 2018 .UPDATE...As low to mid level winds veer more to the northwest, expect lower clouds over central/northern WI to advect southeast into much of southern WI rest of the night. && .AVIATION(06Z TAFS)...Still expect MVFR ceilings to spread into most of southern WI overnight, then gradually lift to lower VFR on Thursday. && .PREV DISCUSSION... (Issued 1011 PM CDT Wed May 9 2018) UPDATE...Showers continue to dwindle and push east. No changes to rest of forecast. MARINE...Expect west wind gusts to remain below small craft advisory levels as cooler air sweeps across the near shore waters. Any fog will remain patchy and should mostly dissipate. PREV DISCUSSION... (Issued 646 PM CDT Wed May 9 2018) UPDATE...Severe threat winding down as low level trof slides east over Lake Michigan as low level winds become more westerly and higher MLCape slides east of the area. Watching widespread low clouds with cold air advection surge into northwest CWA. These will likely slide across the entire area through the evening. AVIATION(00Z TAFS)...Thunderstorm threat diminishing. Expect areas of low clouds in cold air advection to spread across southern WI through the evening. PREV DISCUSSION... (Issued 236 PM CDT Wed May 9 2018) SHORT TERM... Tonight and Thursday...Forecast Confidence Is Medium. The next mid/upper level short wave arrives from the west this afternoon, and will generate more showers and thunderstorms into early evening. The SPC has a marginal risk of severe thunderstorms across much of the southern half of Wisconsin, with a slight risk near and south of Kenosha. CAPE has been increasing behind the departed MCV and ahead of an advancing cold front. The GFS brings CAPE values of ~1600 J/kg over portions of southern Wisconsin. There's enough CAPE and shear to support a wind/hail threat that area this afternoon, into the evening. Things will quiet down by mid to late evening as the trough axis exits. Thursday Through Saturday Night...Forecast Confidence Is Medium. Models try to bring in deeper moisture later on Thursday across southwestern parts of Wisconsin. Will bring in some showers there late. Temperatures will turn colder in the afternoon, especially near lake Michigan, as winds shift to the northeast and east. Models continue to show a signal for possible heavy rainfall for later Thursday night into Friday night across the southern Great Lakes region. The question is where this band will set up. A consensus of the GFS/ECMWF/NAM models bring this band a little farther south, through central and southern Wisconsin. This is driven by focused warm air advection and the nose of the low level jet now focused more south across northern Illinois. Meanwhile a surface high affects northern Wisconsin with drier air. Much of northern Wisconsin will likely stay dry. Rainfall amounts of 1 to 1.50 inches are forecast for this period as of now southern Wisconsin, with lesser amounts toward central Wisconsin. This period looks to be rather cool, as the area should be north of the surface warm front. Temperatures will be slow to recover Saturday east, as northeast winds linger, but temperatures should warm over northern Wisconsin. LONG TERM... Sunday Through Wednesday...Forecast Confidence Is Medium. High pressure moving through the region Sunday into Monday should bring a period of dry conditions. Temperatures should return to above normal values by Monday. Some uncertainty for Tuesday, as ECMWF bring showers into the region with some storms. The GFS keeps high pressure across Wisconsin into Wednesday. AVIATION(18Z TAFS)... More MVFR showers and thunderstorms are expected this afternoon, evening. These could be stronger storms with a wind and hail a threat. These will move east by mid evening with MVFR CIGS then expected to spread south across the area overnight. MARINE... South winds and waves will approach Small Craft Advisory levels this afternoon. Look for thunderstorms this afternoon and evening. There is a marginal risk of severe thunderstorms into this evening. Winds will become northwest late tonight, then northeast by Thursday afternoon, with increasing winds and waves. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...MBK Tonight/Thursday and Aviation/Marine...MBK Thursday Night through Wednesday...Hentz
Hazardous weather outlook, May 9, 6:58 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 658 PM CDT Wed May 9 2018 WIZ046-047-051-052-056>060-062>072-110000- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 658 PM CDT Wed May 9 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There are slight chances for thunderstorms Friday and Friday night, and again Monday night and Tuesday. Rainfall totals from Thursday night to Saturday night of 1 to 1.50 inches is forecast. Locally higher amounts are possible. This may result in rivers rising and with possible minor flooding, with areal flooding of low lying areas possible as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed Tonight. LMZ643>646-110000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 658 PM CDT Wed May 9 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight South to southeast winds and waves will approach Small Craft Advisory levels this evening. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Northeast winds may reach small craft advisory levels Thursday night into Friday night. There are slight chances for thunderstorms Friday and Friday night, and again Monday night and Tuesday. www.weather.gov/mkx MBK
In the hours before
Local storm report, May 9, 11:03 PM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1103 PM CDT WED MAY 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 3 E CALEDONIA 42.80N 87.87W
05/09/2018 RACINE WI PUBLIC
POWER LINES BLOWN DOWN NEAR HIGHWAY G AND 5
MILE ROAD. RELAYED VIA SOCIAL MEDIA.
&&
MBKNearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.